Treating People Who Take Too Much Alupent

Treatment for an Alupent Overdose

Treatment for an Alupent overdose involves supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
 
  • Fluids through an intravenous line (IV)
  • Medications (such as beta blockers) to reverse the effects of Alupent
  • Other treatments based on the complications that occur.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on Alupent.
Substance Abuse in Teens With ADHD

Alupent Inhaler

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.